Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Baby having fever, passing loose stools, vomitting. Diagnosed viral infection. Prescribed calpol, advent forte, enterogermina. Opinion?

Hi! Doc,

My son is 6 months old with 8 kg weight. He is having high fever (102 degree) since 4 days..... Paediatric has given him calpol drops- 1.2 ml;advent forte - 2 ml and enterogermina ......
Advent forte was prescribed yesterday.... I ve just given 1 dose and since then he is passing loose stools( though the stools were little watery earlier also) and now he is started vomiting also..... According to dr. It is viral infection which will take 5 days to settle.
Would like your opinion on this case, as well as would like to know if I can discontinue advent ?
Pl. suggest....

Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the query,
Infectious diarrhoea usually requires imply symptomatic treatment, without necessity of antibiotics. Management of diarrheoa to prevent especially dehydration the child is the most important aspect of care. The drugs prescribed are simply to reduce the temperature which could cause convulsions if very high.
I suggest you watch the child calmly for symptoms like blood in the urine, evolution of the temperature, general out look of the child, and in case of any of these symptoms, do not hesitate to contact your family physician. Thanks and hope this helps.
Best regards,
Luchuo, MD.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor